U.S. doctors online nowAsk doctors free
PA
A 53-year-old male asked:

My dr recently reduced klonopin from 0,25 two times daily to half of that 2 times daily .2 months later ringing in ears.is this a withdrawal symptom?

1 doctor answer1 doctor weighed in
Dr. Jack Underwood
Psychiatry 63 years experience
No.: Withdrawal symptoms usually start a day or two after stopping whatever, not two months later.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.